MathSciNet Relay Station
MathSciNet bibliographic data
MR642343 (83h:20068) 20M10
Petrich, Mario; Reilly, Norman R. A network of congruences on an inverse semigroup. Trans. Amer. Math. Soc. 270 (1982), no. 1, 309–325.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement